U.S. doctors online nowAsk doctors free
A 24-year-old member asked:

Just after one and half month of abortion, i take a morning after pill...does it hurt uterus a lot ? i am so worried

1 doctor answer3 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
It should not: After 6 wks following your abortion, the usterus should be back to usual by now. The morning-after pill is to suppress or delay ovulation thus minimize your chance of pregnancy (no eggs around for the sperm to fertilize) and this process should not hurt your unterus. You next period may be somewhat heavier/longer, but most likely just your usual. If u r still concerned, consult doc. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 28, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.